# SDR ASAA2022041838064

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737
- Aircraft serial: 41734
- Aircraft time: 33,694 hours, 10,756 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF/SAT XFER #2 SWITCH CAME OUT AND WILL NOT SEAT BACK INTO SLOT. GROUNDED - YES. RESEATED HF/SAT TRANSFER SWITCH. OPS CHECK GOOD.OK FOR SVC.
